# SDR WRLA97005

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW RECEIVED NR 1 ENGINE OVERSPEED AND OVERTEMP INDICATION ON ENG ALERT DISPLAY.  CREW RETARDED THROTTLE TO FLT IDLE.  ENG PARAMETER RETURNED TO NORMAL.  CREW SLOWLY ACCELERATED ENGINE TO NORMAL POWER SETTING WITH NO FAULT INDICATION AND ENGAGED AUTO THROTTLE SYSTEM.  AIRCRAFT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  MX PERSONNEL CONFIRMED ENGINE OVERSPEED AND OVERTEMP, REQUIRING ENGINE REMOVAL.  ENGINE REPLACED WITH SERVICEABLE UNIT.  ALL GROUND CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  EXACT CAUSE WILL BE DETERMINED AT ENGINE TEARDOWN.  (M)
